# SDR SIMA20151121010

- Difficulty date: November 21, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 5 CRACKED ON AFT LARGE LIGHTNING HOLE AT 7 O'CLOCK POSITION.  ACCOMPLISHED REPAIR OF RT WING RIB 5 IAW ERS-EM-57MR-551.
